DocServer

Items where Author is "Tsui, Sze Kai"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Tsui, Sze Kai and Wright, Steve (1982) Asymptotic commutants and zeros of von Neumann algebras. Math. Scand., 51 (2). 232-240 (1983).

Tsui, Sze Kai and Wright, Steve (1979) The splitting of operator algebras. Pacific J. Math., 84 (1). pp. 201-215.

This list was generated on Sat Sep 23 10:22:57 2017 AEST.